Shortcut to adiabaticity in internal bosonic Josephson junctions Articles uri icon

publication date

  • October 2013

start page

  • 43647-1

end page

  • 043647-6

issue

  • 4

volume

  • 88

International Standard Serial Number (ISSN)

  • 1050-2947

Electronic International Standard Serial Number (EISSN)

  • 1094-1622

abstract

  • We extend a recent method to shortcut the adiabatic following to internal bosonic Josephson junctions in which the control parameter is the linear coupling between the modes. The approach is based on the mapping between the two-site Bose-Hubbard Hamiltonian and a one-dimensional effective Schrödinger-like equation, valid in the large-N (number of particles) limit. Our method can be readily implemented in current internal bosonic Josephson junctions and it substantially improves the production of spin squeezing with respect to the usually employed linear rampings.